MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207070870
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on he device analysis completed on 19mar2026.It was reported that catheter leak occurred.The target lesion was located in the cephalic vein.A 7.0 x80, 75cm gladiator elite balloon catheter was advanced for dilatation.During the initial inflation, when the balloon was pressurized to 18 atmospheres, leakage of fluid from the balloon was observed, and the device could not maintain pressure.The inflation was immediately stopped, and the balloon catheter was withdrawn from the patient.The procedure was completed successfully using another balloon catheter of the same type.There were no patient complications as a result of this event.However, returned device analysis revealed a balloon pinhole.
 
Additional Manufacturer Narrative
E1: initial reporter facility number - (b)(6).Investigation results: the device was returned for analysis.Visual examination revealed that the balloon was not folded, indicating that it had been subjected to positive pressure.A leak test identified a pinhole in the balloon located approximately 15 mm distal to the proximal marker band.As per specification, the rated burst pressure for this device is 20 atmospheres.Visual and tactile examination of the shaft revealed no kinks or damage.Similarly, no damage was observed at the device tip.Visual inspection of the marker bands identified no abnormalities both marker bands were intact and correctly positioned on the device.Device history records (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the gladiator device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefits for the product.Investigation conclusion: based on a thorough review of the reported complaint, the most probable cause for this complaint was adverse event related to procedure.

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24825676
Report Number2124215-2026-19281
Device Sequence Number9187026
Product Code LIT
UDI-Device Identifier08714729809838
UDI-Public(01)08714729809838(17)280429(10)36407910
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207070870
Device Catalogue NumberH74939207070870
Device Lot Number0036407910
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown